# SDR CALA2024052001501

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 40,697 hours, 3,888 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Part number: BACP18AM3B13HC
- Condition: Failed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DAMAGE TO ACFT STRUCTURE AND PANEL AFT OF RT MLG DOOR PANEL 198BR    REMOVED DAMAGE TO THE BULLNOSE BARRIER PANEL PER ECRA 3212-01133 PART 1B. HFEC WAS NOT ACCOMPLISHED SO IT WILL BE ON DIP TO ACCOMPLISH WITHIN 15 DAYS ON LP 7995197.
